# SDR SIMA200929902

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 14,323 hours, 13,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Torque Box
- Condition: Damaged
- Location: Rt Wing
- Part time: 14,323 hours, 13,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 2 ELONGATED HOLES WERE FOUND IN THE RIGHT INBOARD TORQUE BOX.  THE AIRCRAFT HAS BEEN REMOVED FROM SERVICE.  PERFORMED AN EDDY CURRENT INSPECTION OF THE RIB, TORQUE BOX  57-28-00-250-806 AND 57-28-00-250-807  A1519.  INSTALLED TWO FASTENERS ON THE RIGHT INBOARD SIDE PER EO EM 57-MR-445.  THE AIRCRAFT WAS RETURNED TO SERVICE.
